# SDR CA190704006

- Difficulty date: June 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 64 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Casting
- Condition: Mismanufactured
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPU300 GEARBOX HOUSING - CASTING WALL THICKNESS DID NOT MEET THE DRAWING SPECIFICATION FOR THE MINIMUM THICKNESS. (TC# 20190704006)
